University Links: Home Page | Site Map
Covenant University Repository

Items where Author is "Akinlabi, G. O."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 38.

Article

Adesina, Olumide S and Okewole, Dorcas M. and Adedotun, Adedayo F. and Adekeye, Samuel K. and Edeki, S.O. and Akinlabi, G. O. (2023) Regularized Models for Fitting Zero-Inflated and Zero-Truncated Count Data: A Comparative Analysis. Mathematical Modelling of Engineering Problems, 10 (4). pp. 1135-1141.

Edeki, S.O. and Akinlabi, G. O. and Gonzalez-Gaxiola, O. (2019) Adomian decomposition method for analytical solution of a continuous arithmetic Asian option pricing model. TELKOMNIKA, 17 (2). pp. 866-872.

Edeki, S.O. and Akinlabi, G. O. and Jena, R. M. and Ogundile, O. P. and Chakraverty, S. (2019) CONFORMABLE DECOMPOSITION METHOD FOR TIMESPACE FRACTIONAL INTERMEDIATE SCALAR TRANSPORTATION MODEL. Journal of Theoretical and Applied Information Technology, 97 (16). pp. 4251-4258. ISSN 1992-8645E-ISSN: 1817-3195

Edeki, S.O. and adinya, I and Akinlabi, G. O. and Ogundile, O. P. (2019) Conformable Decomposition for Analytical Solutions of a Time-Fractional One-Factor Markovian Model for Bond Pricing. Applied Mathematics & Information Sciences, 13 (4). pp. 539-544.

Edeki, S.O. and Akinlabi, G. O. and EZEKIEL, I. D. (2018) Analytical Solutions of a 1D Time-fractional Coupled Burger Equation via Fractional Complex Transform. WSEAS TRANSACTIONS on MATHEMATICS, 17 (29). pp. 229-236. ISSN 2224-2880

Edeki, S.O. and Akinlabi, G. O. (2018) Coupled Method for Solving Time-Fractional Navier-Stokes Equation. INTERNATIONAL JOURNAL OF CIRCUITS, SYSTEMS AND SIGNAL PROCESSING, 12. pp. 27-34.

Edeki , S.O. and Akinlabi, G. O. (2018) Local Fractional Operator for a One-Dimensional Coupled Burger Equation of Non-Integer Time Order Parameter. Journal of Mathematical and Fundamental Sciences, 50 (1). pp. 28-39.

Eke, Kanayo Stella and Akinlabi, G. O. (2017) Common Fixed Point Theorems for Four Maps in G-Partial Metric Spaces. American Journal of Applied Sciences, 14 (3). pp. 372-380.

Akinlabi, G. O. and Edeki, S.O. (2017) Perturbation Iteration Transform Method for the Solution of Newell-Whitehead-Segel Model Equations. Journal of Mathematics and Statistics.

Edeki, S.O. and Adeosun, M. E. and Owoloko, E. A. and Akinlabi, G. O. and adinya, I (2016) Parameter Estimation of Local Volatility in Currency Option Valuation. International Review on Modelling and Simulations, 9 (2). pp. 130-133. ISSN 1974-9821

Edeki, S.O. and Akinlabi, G. O. and Adeosun, S. A. (2016) Analytic and Numerical Solutions of Time-Fractional Linear Schrödinger Equation. Communications in Mathematics and Applications, 7 (1). pp. 1-10. ISSN 0975-8607

Akinlabi, G. O. and Edeki, S.O. (2016) ON APPROXIMATE AND CLOSED-FORM SOLUTION METHOD FOR INITIAL-VALUE WAVE-LIKE MODELS. International Journal of Pure and Applied Mathematics, 107 (2). pp. 449-456. ISSN 1314-3395

Edeki, S.O. and Okagbue, H. I. and Akinlabi, G. O. and Opanuga, A. A. and Osheku, A. S. (2016) The U-Quadratic Distribution as a Proxy for a Transformed Triangular Distribution (TTD). Research Journal of Applied Sciences, 11 (5). pp. 221-223. ISSN 1815-932X

Opanuga, Abiodun A. and Edeki, S.O. and Okagbue, H. I. and Akinlabi, G. O. (2015) A Novel Approach For Solving Quadratic Riccati Differential Equations. International Journal of Applied Engineering Research, 10 (11). pp. 29121-29126. ISSN 0973-4562

Opanuga, A. A. and Edeki, S.O. and Okagbue, H. I. and Akinlabi, G. O. (2015) Numerical Solution of Two-Point Boundary Value Problems via Differential Transform Method. Global Journal of Pure and Applied Mathematics., 11 (2). pp. 801-806. ISSN 0973-1768

Edeki, S.O. and Owoloko, E. A. and Osheku, A. S. and Opanuga, A. A. and Okagbue, H. I. and Akinlabi, G. O. (2015) Numerical Solutions of Nonlinear Biochemical Model Using a Hybrid Numerical- Analytical Technique. International Journal of Mathematical Analysis, 9 (8). pp. 403-416.

Edeki, S.O. and Opanuga, A. A. and Okagbue, H. I. and Akinlabi, G. O. (2015) A Numerical-Computational Technique for Solving Transformed Cauchy-Euler Equidimensional Equations of Homogeneous Type. Advanced Studies in Theoretical Physics, 9 (2). pp. 85-92.

Opanuga, A. A. and Edeki, S.O. and Okagbue, H. I. and Akinlabi, G. O. and Osheku, A. S. and Ajayi, B. (2014) On Numerical Solutions of Systems of Ordinary Differential Equations by Numerical-Analytical Method. Applied Mathematical Sciences, 8 (164). 8199- 8207.

Conference or Workshop Item

Chibuisi, C. and Osu, B. O. and Edeki, S.O. and Akinlabi, G. O. and Olunkwa, C. and Ogundile, O. P. (2022) Implementation of Two-step Hybrid Block Adams Moulton Solution Methods for First Order Delay Differential Equations. In: ICORTAR, 2021, Online.

Akinlabi, G. O. and Braimah, J. A. and Abolarinwa, A. and Edeki, S.O. (2022) Iterative Method for Approximate-Analytical Solutions of Linear Schrödinger Equation. In: ICORTAR, 2021, Online.

Akinlabi, G. O. and Edeki, S.O. and Braimah, J. A. (2022) A Note on Analytical Roots of the Navier-Stokes Equation. In: ICORTAR, 2021, Online.

Edeki, S.O. and Adeyeye, F. J. and Akinlabi, G. O. and Udjor, V. O. (2022) Remarks on Analytical Solutions of a Non-Homogeneous Gas Dynamic Model via Successive Approximation Method. In: ICORTAR, 2022, Online.

Akinlabi, G. O. and Bishop, S.A. and Edeki, S.O. (2021) Enhanced Numerov Method for the Numerical Solution of Second Order Initial Value Problems. In: International Conference on Recent Trends in Applied Research (ICoRTAR), 2021, online.

Edeki, S.O. and Udjor, V. O. and Akinlabi, G. O. and Achudum, C. (2021) SAM approximate solutions of some evolution equations. In: ICORTAR, 2021, Online.

Edeki, S.O. and Ogundile, O. P. and Akinlabi, G. O. and Imaga, O. F. and Zelibe, S. C. and Odoh, E. O. and Nzeh, M. Y. (2021) SIR modeling of a disease spread with a detectable and undetectable infectious syndrome. In: International Conference on Recent Trends in Applied Research.

Akinlabi, G. O. and Busari, A. A. and Abatan, Olubunmi G. and Odunlami, O. A. (2020) Numerical approximation of second-order boundary value problems via hybrid boundary value method. In: 240th ECS Meeting, Oct 10 - 14, 2021, Orlando, FL Orange Country Convention Center.

Edeki, S.O. and Imaga, O. F. and Akinlabi, G. O. (2020) Solution of a one-dimensional heat equation with axial symmetry via Laplace Adomian decomposition method. In: 2020 International Conference. IEEE, 2020, Online.

Edeki, S.O. and Akinlabi, G. O. and Egara, F. O. and Nzeadibe, A. C. (2020) Time-fractional classical Black-Scholes option pricing model via He-separation of variable transformation method for exact solutions. In: MMCTSE, 2020, Online.

Edeki, S.O. and Ofuyatan, Olatokunbo M. and Akinlabi, G. O. (2019) He’s polynomials method for analytical solutions of telegraph equation. In: 1st International Conference on Sustainable Infrastructural Development ICSID And Workshop, 2019, Online.

Akinlabi, G. O. and Edeki, S.O. (2017) The Solution of Initial-value Wave-like Models via Perturbation Iteration Transform Method. In: International MultiConference of Engineers and Computer Scientists, March 15 - 17, 2017, Hong Kong.

Edeki, Sunday O. and Akinlabi, G. O. and Adeosun, Sakiru A. (2017) Approximate-analytical Solutions of the Generalized Newell-Whitehead-Segel Model by He‟s Polynomials Method. In: WCE 2017, July 5-7, 2017, London, U.K..

Edeki, Sunday O. and Akinlabi, G. O. (2017) He-Laplace Method for the Solutions of the Navier-Stokes Model. In: World Congress on Engineering 2017.

Edeki, S.O. and Akinlabi, G. O. and Onyenike, Kenneth (2017) Local Fractional Operator for the Solution of Quadratic Riccati Differential Equation with Constant Coefficients. In: Proceedings of the International MultiConference of Engineers and Computer Scientists, March 15 - 17, 2017, Hong Kong.

Edeki, S.O. and Akinlabi, G. O. and Osheku, A. S. (2017) On a Modified Iterative Method for the Solutions of Advection Model. In: World Congress on Engineering 2017 , July 5-7, 2017, London, U.K..

Akinlabi, G. O. and Edeki, S.O. (2017) On the Solution of the Cahn-Hilliard Equation via the Perturbation Iteration Transform Method. In: World Congress on Engineering 2017 , July 5-7, 2017, London, U.K..

Akinlabi, G. O. and Edeki, S.O. (2017) Solving Linear Schrödinger Equation through Perturbation Iteration Transform Method. In: World Congress on Engineering 2017 , July 5-7, 2017, London, U.K..

Edeki, S.O. and Akinlabi, G. O. and Adeosun, M. E. (2016) Analytical Solutions of the Navier-Stokes Model by He’s Polynomials. In: World Congress on Engineering, June 29 - July 1, 2016, London, U.K..

Edeki, S.O. and Akinlabi, G. O. and Akeju, A.O. (2016) A Handy Approximation Technique for Closedform and Approximate Solutions of Time- Fractional Heat and Heat-Like Equations with Variable Coefficients. In: World Congress on Engineering, June 29 - July 1, 2016, London, U.K..

This list was generated on Thu Jun 13 06:50:12 2024 WAT.